# SDR 08FDEA02433

- Difficulty date: June 24, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N456FE
- Make and model: Airbus A310-222
- Aircraft serial: 318
- Aircraft time: 33,089 hours, 14,491 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 15A-FR 15C Y50 MAIN DECK SEAT TRACK CORRODED.  REMOVED THE RELATIVE RASTENERS FOR ACCESS PER SRM 51-40-21.  REMOVED THE CORROSION PER SRM 51-74-10/201.  APPLIED AN ALODINE COATING PER SRM 51-21-10/001.  NDT MEASURED THE REMAINING THICKNESS PER NTM 51-10-04.  THE ORIGINAL THICKNESS IS 0.078 INCH, IT IS NOT WITHIN 0.012 IN ALLOWABLE CLEANUP LIMIT PER SRM 53-10-16/101. MAKE THE SEAT TRACK PER DWG: A53611640200. DRILLED FASTENER HOLES IN THE NEW PART PER SRM 51-40-21. APPLIED ALODINE PER SRM 51-21-10.  APPLIED PAINT PER AMM 51-75-10.  REPLACED AND INSTALLED THE SEAT TRACK PER SRM 51-40-21.  RESTORED FINISH PER AMM 51-75-10.
